# SDR R61A2024012600047

- Difficulty date: January 8, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 32,637 hours, 23,789 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066641001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON SHEAR CLIP AT FR 80 STGR 22L-23L. REMOVED AND REPLACED SHEAR CLIP AT FR 80 BETWEEN STGR 22L-23L AND RESTORED SURFACE
